# SDR IPXA0560620

- Difficulty date: May 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 680 S15-16r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, SCREW STRIKE ON INBD FLANGE OF FRAME AT B/S 680, BETWEEN STRINGERS 15R AND 16R.  REPAIRED IAW EO NR 10-2866 DATED 6-16-10.
